Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VARIETE MATHEMATIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6165

  • Page / 247

Export

Selection :

  • and

BOUNDARY MANIFOLDS FOR ENERGY SURFACES IN CELESTIAL MECHANICSLACOMBA EA; SIMO C.1982; CELESTIAL MECHANICS; ISSN 0008-8714; NLD; DA. 1982; VOL. 28; NO 1-2; PP. 37-48; BIBL. 6 REF.Conference Paper

COHOMOLOGIE DES ESPACES HOMOGENESMARLIN ROGER.1979; ; FRA; DA. 1979; 98 P.; 30 CM; BIBL. 2 P.; TH.: SCI. MATH./NICE/1979Thesis

SOME PROPERTIES OF A RIEMANNIAN MANIFOLD WITH RICCI TENSOR <OU= 0 OR >OU= 0TSAGAS G.1972; TENSOR; JAP.; DA. 1972; VOL. 23; NO 3; PP. 344-346; BIBL. 4 REF.Serial Issue

NOTES ON A KAEHLERIAN MANIFOLD OF COMPLEXE DIMENSION 2SEKIGAWA K.1972; TENSOR; JAP.; DA. 1972; VOL. 23; NO 3; PP. 347-350; BIBL. 8 REF.Serial Issue

EUCLIDEAN SPACE MOTIONS WITH AFFINELY EQUIVALENT TRAJECTORIESKARGER A.1983; APLIKACE MATEMATIKY; ISSN 0373-6725; CSK; DA. 1983; VOL. 28; NO 1; PP. 32-43; ABS. CZE; BIBL. 2 REF.Article

A CONSTRUCTIVE APPROACH TO BUNDLES OF GEOMETRIC OBJECTS ON A DIFFERENTIABLE MANIFOLDFERRARIS M; FRANCAVIGLIA M.1983; JOURNAL OF MATHEMATICAL PHYSICS (NEW YORK); ISSN 0022-2488; USA; DA. 1983; VOL. 24; NO 1; PP. 120-124; BIBL. 20 REF.Article

HOLONOMY GROUPS OF CONTINUOUS CONNECTIONS. FINSLER CONTINUOUS CONNECTIONSALBU AC; OPRIS D.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 39; PP. 105-112; BIBL. 13 REF.Article

METRIC PROPERTIES OF SOME GROUP ACTIONS ON CURVES AND SURFACES IN SPACEAEPPLI A.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 39; PP. 218-224; BIBL. 3 REF.Article

ON AN INVARIANT HOMOGENEOUS HYPERSURFACE IN A HYPERBOLIC SPACE AS AN SP-SASAKIAN MANIFOLDIKAWA T; NEMOTO H.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 39; PP. 1-4; BIBL. 6 REF.Article

ON FINSLER SPACES OF CONSTANT CURVATUREFUKUI M; YAMADA T.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 38; PP. 129-134; BIBL. 6 REF.Article

ON THE ADJACENCE RELATION IN THE MATHEMATICS OF INTERVALSPAPUC DI; PETRISOR E.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 39; PP. 187-194; BIBL. 4 REF.Article

RIGIDITY OF POSITIVELY CURVED MANIFOLDS WITH LARGE DIAMETERGROMOLI D; GROVE K.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 203-207; BIBL. 10 REF.Article

THE BRANCHED CYCLIC COVERINGS OF 2 BRIDGE KNOTS AND LINKSMINKUS J.1982; MEM. AM. MATH. SOC.; ISSN 0065-9266; USA; DA. 1982; VOL. 35; NO 255; 68 P.; BIBL. 24 REF.Serial Issue

THE CURVATURE OF LOCALLY CONVEX TYPE ON FOLDED SURFACES AND ITS RELATION WITH THE CURVATURE OF GAUSSSTAVRINOS P.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 39; PP. 148-150; BIBL. 6 REF.Article

UEBER DIE BEGRUENDUNG VON FINSLER-OTSUKISCHEN RAEUMEN UND IHRE DUALITAET = SUR LES FONDEMENTS DES ESPACES DE FINSLER-OTSUKI ET LEUR DUALITEMOOR A.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 37; PART. 1; PP. 121-129; BIBL. 6 REF.Article

A MODEL FOR AN INFINITE DIMENSIONAL LAPLACE-BELTRAMI OPERATORPIECH MA.1982; INDIANA UNIV. MATH. J.; ISSN 0022-2518; USA; DA. 1982; VOL. 31; NO 3; PP. 327-340; BIBL. 5 REF.Article

AN ISOPERIMETRIC INEQUALITY AND WIEDERSEHEN MANIFOLDSKAZDAN JL.1982; ANN. MATH. STUD.; ISSN 0066-2313; USA; DA. 1982; NO 102; PP. 143-157; BIBL. 14 REF.Article

AREAL METRIC TENSORS AND TENSORS CONNECTIONS. I: AREAL METRIC TENSORSBOLLIS GT.1982; TENSOR; ISSN 0040-3504; JPN; DA. 1982; VOL. 36; NO 3; PP. 319-328; BIBL. 6 REF.Article

FOLIATED MANIFOLDS WITH FLAT BASIC CONNECTIONBLUMENTHAL RA.1981; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1981 PUBL. 1982; VOL. 16; NO 3; PP. 401-406; BIBL. 6 REF.Article

MINIMAL IMMERSIONS OF COMPACT IRREDUCIBLE HOMOGENEOUS RIEMANNIAN MANIFOLDSLI P.1981; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1981; VOL. 16; NO 1; PP. 105-115; BIBL. 6 REF.Article

SECTIONAL CURVATURES AND QUASI-SYMMETRIC DOMAINSD'ATRI JE.1981; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1981; VOL. 16; NO 1; PP. 11-18; BIBL. 9 REF.Article

INFINITESIMAL VARIATIONS OF HYPERSURFACES OF AN ALMOST PRODUCT AND ALMOST DECOMPOSABLE MANIFOLDSINHA BB; RAMESH SHARMA.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 8; PP. 1009-1019; BIBL. 7 REF.Article

ON MAXIMALLY MOBILE 0(N1) X ... X 0(NR)-STRUCTURES.GAUCHMAN H.1978; TENSOR; JAP.; DA. 1978; VOL. 32; NO 1; PP. 85-92; BIBL. 8 REF.Article

CONTRIBUTIONS A L'ETUDE DES POINTS RATIONNELS DE CERTAINES VARIETES ALGEBRIQUES: RELATIONS D'EQUIVALENCE ET PROBLEMES BIRATIONNELSCOLLIOT THELENE JEAN LOUIS.1978; ; FRA; DA. 1978; 2058; 7-(3)-39 F.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1978Thesis

DEFORMATION D'ESPACES DE MEME COHOMOLOGIE.FELIX Y.1978; UNIV. CATHOL. LOUVAIN, SEMINAIRES MATH. PURE, RAPP.; BELG.; DA. 1978; NO 74; PP. 1-20; BIBL. 7 REF.Serial Issue

  • Page / 247